MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT; PLATE, FIXATION, BONE

SYNTHES GMBH 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT; PLATE, FIXATION, BONE
Model Number 02.124.419
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Procode: additional device product codes: jdp, hwc.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon performed a removal of a va condylar plate due to prominent hardware on (b)(6) 2023.The initial surgery was done 18 months ago.The hardware was successfully removed.No further information is available.This report involves one 4.5mm va-lcp curved condylar plate/18 hole/370mm/left.This is report 10 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product code: 02.124.419, lot number: 318p368, manufacturing site: mezzovico, release to warehouse date: 17 agu 2021.A manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO
via cavazz 5
mezzovico CO 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16520492
Report Number8030965-2023-03000
Device Sequence Number6573267
Product Code HRS
UDI-Device Identifier10886982042996
UDI-Public(01)10886982042996
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.419
Device Catalogue Number02.124.419
Device Lot Number318P368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown